I currently have to take chlonophine to sleep at night for anxiety. I have had panic attacks in the past and it is really supposed to be "as needed". My Dr. just prescibed Viibryd, going through a hard time, he said it was for depression and anxiety. I took 1 tablet and had the worst migraine ever! I don't want to take another one. Any suggestions?
I agree with pledge. If you are having such severe side effects and I think a migrane is severe, it is time to move on to another SSRI... there are plenty of them out there. I was on Vilbryd for a couple of days, and never felt worse. Headache, dizziness, feeling unreal... it did not get better for me. Everyone is different what works for you may not work for others and vs versa. Sometimes I thinks the docs don't have a clue as to what will work on each person and just starts trying stuff until something works. Kind of frustrating that after all this time we know so little about the chemistry of the brain. I would talk to your doc about trying something else and stop your suffering. Good Luck.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 9 answers
Posted 29 Oct 2011 • 9 answers
Posted 11 Feb 2012 • 5 answers
Posted 10 May 2012 • 2 answers
Posted 27 Mar 2013 • 17 answers